Alert archive / South Dakota / River Flood Warnings in 2015
River Flood Warning 2, NWS Aberdeen, SD
NWS Aberdeen, SD issued this river flood warning at May 19, 2015, 2:04 PM CDT for Brown County, Spink County, South Dakota. It took effect at May 31, 2015, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 19, 2015, 2:04 PM CDT (19:04 UTC)
- In effect from
- May 31, 2015, 1:00 PM CDT
- Expired
- May 25, 2015, 6:35 PM CDT
- In force
- Issued by
- NWS Aberdeen, SD
- Flood severity
- Minor
Counties Brown County, SD, Spink County, SD
The river
Written for the forecast point James River near Stratford (SFDS2).
- Action stage
- 13 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 18.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06472000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
523 WGUS43 KABR 191904 FLWABR BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 204 PM CDT TUE MAY 19 2015 ...The National Weather Service in Aberdeen has issued a flood warning for the following rivers in South Dakota... James River Near Columbia James River Near Stratford .The following river forecasts include forecast precipitation through the next 24 hours. Any additional future precipitation could affect the forecasts. .Runoff from the recent heavy rainfall across the James River basin has resulted in the river level rising above flood stage at Columbia... with minor flooding expected to spread downstream towards Stratford. The river is expected to remain in minor flood through this week and into next week... impacting mainly agricultural land and county roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Flood waters can be very dangerous. Never drive across a flooded road...Turn around dont drown! Stay tuned for further updates by listening to NOAA weather radio... or your favorite local media. For additional information...Check out our web site at www.Weather.Gov/abr...then left click on the rivers and lakes link. The next scheduled statement will be issued tomorrow morning. && SDC013-202304- /O.NEW.KABR.FL.W.0001.150519T1904Z-150522T1800Z/ /CMBS2.1.ER.000000T0000Z.150520T0000Z.150522T1200Z.NO/ 204 PM CDT TUE MAY 19 2015 The National Weather Service in Aberdeen has issued a * Flood Warning for The James River Near Columbia. * At 1:15 PM Tuesday the stage was 13.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast...The river will continue rising to near 13.4 feet by tomorrow morning. The river will fall below flood stage Friday morning. * At 13.0 feet...Flooding of the lower lying agricultural areas begins. && $$ SDC013-115-202304- /O.NEW.KABR.FL.W.0002.150523T1200Z-000000T0000Z/ /SFDS2.1.ER.150523T1200Z.150526T0600Z.000000T0000Z.NO/ 204 PM CDT TUE MAY 19 2015 The National Weather Service in Aberdeen has issued a * Flood Warning for The James River Near Stratford. * At 1:45 PM Tuesday the stage was 11.8 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...Rise above flood stage by Saturday morning and continue to rise to near 15.0 feet by early Tuesday morning. Additional rises are possible thereafter. * At 14.5 feet...142nd street is flooded. && $$
9 follow-up statements
332 WGUS43 KABR 191941 CCA FLWABR BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING...CORRECTED NATIONAL WEATHER SERVICE ABERDEEN SD 204 PM CDT TUE MAY 19 2015 ...The National Weather Service in Aberdeen has issued a flood warning for the following rivers in South Dakota... James River Near Columbia James River Near Stratford .The following river forecasts include forecast precipitation through the next 24 hours. Any additional future precipitation could affect the forecasts. .Runoff from the recent heavy rainfall across the James River basin has resulted in the river level rising above flood stage at Columbia... with minor flooding expected to spread downstream towards Stratford. The river is expected to remain in minor flood through this week and into next week... impacting mainly agricultural land and county roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Flood waters can be very dangerous. Never drive across a flooded road...Turn around dont drown! Stay tuned for further updates by listening to NOAA weather radio... or your favorite local media. For additional information...Check out our web site at www.Weather.Gov/abr...then left click on the rivers and lakes link. The next scheduled statement will be issued tomorrow morning. && SDC013-202304- /O.COR.KABR.FL.W.0001.150519T1904Z-150522T1800Z/ /CMBS2.1.ER.000000T0000Z.150520T0000Z.150522T1200Z.NO/ 204 PM CDT TUE MAY 19 2015 The National Weather Service in Aberdeen has issued a * Flood Warning for The James River Near Columbia. * At 1:15 PM Tuesday the stage was 13.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast...The river will continue rising to near 13.4 feet by tomorrow morning. The river will fall below flood stage Friday morning. * At 13.0 feet...Flooding of the lower lying agricultural areas begins. && LAT...LON 4594 9820 4563 9837 4552 9830 4552 9818 4563 9827 4594 9813 $$ SDC013-115-202304- /O.COR.KABR.FL.W.0002.150523T1200Z-000000T0000Z/ /SFDS2.1.ER.150523T1200Z.150526T0600Z.000000T0000Z.NO/ 204 PM CDT TUE MAY 19 2015 The National Weather Service in Aberdeen has issued a * Flood Warning for The James River Near Stratford. * At 1:45 PM Tuesday the stage was 11.8 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...Rise above flood stage by Saturday morning and continue to rise to near 15.0 feet by early Tuesday morning. Additional rises are possible thereafter. * At 14.5 feet...142nd street is flooded. && LAT...LON 4552 9830 4515 9845 4515 9835 4552 9818 $$ nws abr
043 WGUS83 KABR 200223 FLSABR FLOOD STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 923 PM CDT TUE MAY 19 2015 ...The flood warning continues for the following rivers in South Dakota... James River Near Columbia James River Near Stratford .The following river forecasts include forecast precipitation through the next 24 hours. Any additional future precipitation could affect the forecasts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Flood waters can be very dangerous. never drive across a flooded road...Turn around dont drown! Stay tuned for further updates by listening to NOAA weather radio... Or your favorite local media. For additional information...Check out our web site at www.Weather.Gov/abr...Then left click on the rivers and lakes link. The next scheduled statement will be issued Wednesday morning. && SDC013-210623- /O.CON.KABR.FL.W.0001.000000T0000Z-150522T1800Z/ /CMBS2.1.ER.000000T0000Z.150520T0115Z.150522T1200Z.NO/ 923 PM CDT TUE MAY 19 2015 The Flood Warning continues for The James River Near Columbia * Until Friday morning... * At 08PM Tuesday the stage was 13.4 feet... * Minor flooding is occurring and Minor flooding is forecast... * Flood stage is 13.0 feet... * At 13.0 feet...Flooding of the lower lying agricultural areas begins. && LAT...LON 4594 9820 4563 9837 4552 9830 4552 9818 4563 9827 4594 9813 $$ SDC013-115-210623- /O.CON.KABR.FL.W.0002.150523T1200Z-000000T0000Z/ /SFDS2.1.ER.150523T1200Z.150526T0600Z.000000T0000Z.NO/ 923 PM CDT TUE MAY 19 2015 The Flood Warning continues for The James River Near Stratford * From Saturday morning until further notice... * At 08PM Tuesday the stage was 11.9 feet... * Minor flooding is forecast... * Flood stage is 14.0 feet... * Forecast to rise above flood stage by Saturday morning and continue to rise to near 15.0 feet by early Tuesday morning. additional rises are possible thereafter. * At 14.5 feet...142nd street is flooded. && LAT...LON 4552 9830 4515 9845 4515 9835 4552 9818 $$
847 WGUS83 KABR 201451 FLSABR FLOOD STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 951 AM CDT WED MAY 20 2015 ...The flood warning continues for the following rivers in South Dakota... James River Near Columbia James River Near Stratford .The following river forecasts include forecast precipitation through the next 24 hours. Any additional future precipitation could affect the forecasts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Flood waters can be very dangerous. never drive across a flooded road...Turn around dont drown! Stay tuned for further updates by listening to NOAA weather radio... Or your favorite local media. For additional information...Check out our web site at www.Weather.Gov/abr...Then left click on the rivers and lakes link. The next scheduled statement will be issued Thursday morning. && SDC013-211851- /O.EXT.KABR.FL.W.0001.000000T0000Z-150523T1200Z/ /CMBS2.1.ER.000000T0000Z.150521T0600Z.150523T0600Z.NO/ 951 AM CDT WED MAY 20 2015 The Flood Warning continues for The James River Near Columbia * Until early Saturday morning... * At 9AM Wednesday the stage was 13.6 feet... * Minor flooding is occurring and Minor flooding is forecast... * Flood stage is 13.0 feet... * Forecast...The river rose above flood stage and will continue rising to near 13.7 feet by after midnight tomorrow. The river will fall below flood stage early Saturday morning. * At 13.0 feet...Flooding of the lower lying agricultural areas begins. && LAT...LON 4594 9820 4563 9837 4552 9830 4552 9818 4563 9827 4594 9813 $$ SDC013-115-211851- /O.CON.KABR.FL.W.0002.150523T1200Z-000000T0000Z/ /SFDS2.1.ER.150523T1200Z.150527T1200Z.000000T0000Z.NO/ 951 AM CDT WED MAY 20 2015 The Flood Warning continues for The James River Near Stratford * From Saturday morning until further notice... * At 9AM Wednesday the stage was 12.0 feet... * Minor flooding is forecast... * Flood stage is 14.0 feet... * Forecast to rise above flood stage by Saturday morning and continue to rise to near 15.3 feet by Wednesday morning. Additional rises are possible thereafter. * At 16.0 feet...137th street and 140th street are flooded. && LAT...LON 4552 9830 4515 9845 4515 9835 4552 9818 $$
534 WGUS83 KABR 210204 FLSABR FLOOD STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 904 PM CDT WED MAY 20 2015 ...The flood warning continues for the following rivers in South Dakota... James River Near Columbia James River Near Stratford .The following river forecasts include forecast precipitation through the next 24 hours. Any additional future precipitation could affect the forecasts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Flood waters can be very dangerous. never drive across a flooded road...Turn around dont drown! Stay tuned for further updates by listening to NOAA weather radio... Or your favorite local media. For additional information...Check out our web site at www.Weather.Gov/abr...Then left click on the rivers and lakes link. The next scheduled statement will be issued Thursday morning. && SDC013-220604- /O.EXT.KABR.FL.W.0001.000000T0000Z-150524T0000Z/ /CMBS2.1.ER.000000T0000Z.150521T1200Z.150523T1800Z.NO/ 904 PM CDT WED MAY 20 2015 The Flood Warning continues for The James River Near Columbia * Until Saturday early afternoon... * At 08PM Wednesday the stage was 13.8 feet... * Minor flooding is occurring and Minor flooding is forecast... * Flood stage is 13.0 feet... * Forecast...The river rose above flood stage and will continue rising to near 14.0 feet by Thursday morning. The river will fall below flood stage Saturday early afternoon. * At 15.0 feet...Significant amounts of agricultural lands are flooded. && LAT...LON 4594 9820 4563 9837 4552 9830 4552 9818 4563 9827 4594 9813 $$ SDC013-115-220604- /O.CON.KABR.FL.W.0002.150523T1200Z-000000T0000Z/ /SFDS2.1.ER.150523T1200Z.150527T1200Z.000000T0000Z.NO/ 904 PM CDT WED MAY 20 2015 The Flood Warning continues for The James River Near Stratford * From Saturday morning until further notice... * At 08PM Wednesday the stage was 12.1 feet... * Minor flooding is forecast... * Flood stage is 14.0 feet... * Forecast to rise above flood stage by Saturday morning and continue to rise to near 15.3 feet by Wednesday morning. additional rises are possible thereafter. * At 16.0 feet...137th street and 140th street are flooded. && LAT...LON 4552 9830 4515 9845 4515 9835 4552 9818 $$
864 WGUS83 KABR 211525 FLSABR FLOOD STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 1025 AM CDT THU MAY 21 2015 ...The flood warning continues for the following rivers in South Dakota... James River Near Columbia James River Near Stratford .The following river forecasts include forecast precipitation through the next 24 hours. Any additional future precipitation could affect the forecasts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Flood waters can be very dangerous. never drive across a flooded road...Turn around dont drown! Stay tuned for further updates by listening to NOAA weather radio... Or your favorite local media. For additional information...Check out our web site at www.Weather.Gov/abr...Then left click on the rivers and lakes link. The next scheduled statement will be issued Friday morning. && SDC013-221925- /O.EXT.KABR.FL.W.0001.000000T0000Z-150527T1800Z/ /CMBS2.1.ER.000000T0000Z.150522T0000Z.150527T1200Z.NO/ 1025 AM CDT THU MAY 21 2015 The Flood Warning continues for The James River Near Columbia * Until Wednesday morning... * At 09AM Thursday the stage was 14.0 feet... * Minor flooding is occurring and Minor flooding is forecast... * Flood stage is 13.0 feet... * Forecast...The river rose above flood stage and will continue rising to near 14.1 feet by this evening. The river will fall below flood stage Wednesday morning. * At 15.0 feet...Significant amounts of agricultural lands are flooded. && LAT...LON 4594 9820 4563 9837 4552 9830 4552 9818 4563 9827 4594 9813 $$ SDC013-115-221925- /O.EXT.KABR.FL.W.0002.150527T1200Z-000000T0000Z/ /SFDS2.1.ER.150527T1200Z.150530T0000Z.000000T0000Z.NO/ 1025 AM CDT THU MAY 21 2015 The Flood Warning continues for The James River Near Stratford * From Wednesday morning until further notice... * At 09AM Thursday the stage was 12.2 feet... * Minor flooding is forecast... * Flood stage is 14.0 feet... * Forecast to rise above flood stage by Wednesday morning and continue to rise to near 14.5 feet by Friday evening. * At 14.5 feet...142nd street is flooded. && LAT...LON 4552 9830 4515 9845 4515 9835 4552 9818 $$ mohr
267 WGUS83 KABR 220407 FLSABR FLOOD STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 1107 PM CDT THU MAY 21 2015 ...The flood warning continues for the following rivers in South Dakota... James River Near Columbia James River Near Stratford .The following river forecasts include forecast precipitation through the next 24 hours. Any additional future precipitation could affect the forecasts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Flood waters can be very dangerous. never drive across a flooded road...Turn around dont drown! Stay tuned for further updates by listening to NOAA weather radio... Or your favorite local media. For additional information...Check out our web site at www.Weather.Gov/abr...Then left click on the rivers and lakes link. The next scheduled statement will be issued Friday morning. && SDC013-230807- /O.CON.KABR.FL.W.0001.000000T0000Z-150527T1800Z/ /CMBS2.1.ER.000000T0000Z.150522T0315Z.150527T1200Z.NO/ 1107 PM CDT THU MAY 21 2015 The Flood Warning continues for The James River Near Columbia * Until Wednesday morning... * At 10PM Thursday the stage was 14.2 feet... * Minor flooding is occurring and Minor flooding is forecast... * Flood stage is 13.0 feet... * At 15.0 feet...Significant amounts of agricultural lands are flooded. && LAT...LON 4594 9820 4563 9837 4552 9830 4552 9818 4563 9827 4594 9813 $$ SDC013-115-230807- /O.CON.KABR.FL.W.0002.150527T1200Z-000000T0000Z/ /SFDS2.1.ER.150527T1200Z.150529T0000Z.000000T0000Z.NO/ 1107 PM CDT THU MAY 21 2015 The Flood Warning continues for The James River Near Stratford * From Wednesday morning until further notice... * At 10PM Thursday the stage was 12.3 feet... * Minor flooding is forecast... * Flood stage is 14.0 feet... * Forecast to rise above flood stage by Wednesday morning and continue to rise to near 14.3 feet by Thursday evening. additional rises are possible thereafter. * At 14.5 feet...142nd street is flooded. && LAT...LON 4552 9830 4515 9845 4515 9835 4552 9818 $$
952 WGUS83 KABR 221550 FLSABR FLOOD STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 1050 AM CDT FRI MAY 22 2015 ...The flood warning continues for the following rivers in South Dakota... James River Near Columbia James River Near Stratford .The following river forecasts include forecast precipitation through the next 24 hours. Any additional future precipitation could affect the forecasts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Flood waters can be very dangerous. never drive across a flooded road...Turn around dont drown! Stay tuned for further updates by listening to NOAA weather radio... Or your favorite local media. For additional information...Check out our web site at www.Weather.Gov/abr...Then left click on the rivers and lakes link. The next scheduled statement will be issued tomorrow morning. && SDC013-231950- /O.EXT.KABR.FL.W.0001.000000T0000Z-150529T1200Z/ /CMBS2.1.ER.000000T0000Z.150522T1415Z.150529T0600Z.NO/ 1050 AM CDT FRI MAY 22 2015 The Flood Warning continues for The James River Near Columbia * Until further notice... * At 10AM Friday the stage was 14.3 feet... * Minor flooding is occurring and Minor flooding is forecast... * Flood stage is 13.0 feet... * At 15.0 feet...Significant amounts of agricultural lands are flooded. && LAT...LON 4594 9820 4563 9837 4552 9830 4552 9818 4563 9827 4594 9813 $$ SDC013-115-231950- /O.EXT.KABR.FL.W.0002.150526T1800Z-000000T0000Z/ /SFDS2.1.ER.150526T1800Z.150529T0600Z.000000T0000Z.NO/ 1050 AM CDT FRI MAY 22 2015 The Flood Warning continues for The James River Near Stratford * From Tuesday early afternoon until further notice... * At 09AM Friday the stage was 12.3 feet... * Minor flooding is forecast... * Flood stage is 14.0 feet... * At 14.5 feet...142nd street is flooded. && LAT...LON 4552 9830 4515 9845 4515 9835 4552 9818 $$
053 WGUS83 KABR 231524 FLSABR FLOOD STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 1024 AM CDT SAT MAY 23 2015 ...The flood warning continues for the following rivers in South Dakota... James River Near Stratford ...The flood warning continues for the following rivers in South Dakota... James River Near Columbia .The following river forecasts include forecast precipitation through the next 24 hours. Any additional future precipitation could affect the forecasts. Updates will be issued as needed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Flood waters can be very dangerous. never drive across a flooded road...Turn around dont drown! Stay tuned for further updates by listening to NOAA weather radio... Or your favorite local media. For additional information...Check out our web site at www.Weather.Gov/abr...Then left click on the rivers and lakes link. The next scheduled statement will be issued Tuesday morning. && SDC013-261924- /O.CON.KABR.FL.W.0001.000000T0000Z-150529T1200Z/ /CMBS2.1.ER.000000T0000Z.150523T0345Z.150529T0600Z.NO/ 1024 AM CDT SAT MAY 23 2015 The Flood Warning continues for The James River Near Columbia * Until early Friday morning... * At 09AM Saturday the stage was 14.3 feet... * Minor flooding is occurring and Minor flooding is forecast... * Flood stage is 13.0 feet... * At 15.0 feet...Significant amounts of agricultural lands are flooded. && LAT...LON 4594 9820 4563 9837 4552 9830 4552 9818 4563 9827 4594 9813 $$ SDC013-115-261924- /O.EXT.KABR.FL.W.0002.150530T0600Z-000000T0000Z/ /SFDS2.1.ER.150530T0600Z.150530T0600Z.000000T0000Z.NO/ 1024 AM CDT SAT MAY 23 2015 The Flood Warning continues for The James River Near Stratford * From early Saturday morning until further notice... * At 09AM Saturday the stage was 12.5 feet... * Minor flooding is forecast... * Flood stage is 14.0 feet... * At 14.0 feet...Significant amounts of agricultural lands begin flooding. && LAT...LON 4552 9830 4515 9845 4515 9835 4552 9818 $$
776 WGUS83 KABR 252335 FLSABR FLOOD STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 635 PM CDT MON MAY 25 2015 ...The flood warning is cancelled for the following rivers in South Dakota... James River Near Stratford .The following river forecasts include forecast precipitation through the next 24 hours. Any additional future precipitation could affect the forecasts. The James River near Stratford has been slower to rise than previously anticipated. The level looks to continue to slowly rise over the next few weeks...but is not expected to reach flood stage for over a week if at all. Therefore...for the time being...the Flood Warning has been cancelled. Should the river level reach flood stage...the Flood Warning will be reissued. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Flood waters can be very dangerous. never drive across a flooded road...Turn around dont drown! Stay tuned for further updates by listening to NOAA weather radio... Or your favorite local media. For additional information...Check out our web site at www.Weather.Gov/abr...Then left click on the rivers and lakes link. && SDC013-115-260005- /O.CAN.KABR.FL.W.0002.150531T1800Z-000000T0000Z/ /SFDS2.1.ER.150531T1800Z.150601T1200Z.000000T0000Z.NO/ 635 PM CDT MON MAY 25 2015 The Flood Warning has been cancelled for The James River Near Stratford * At 5 PM Monday the stage was 12.9 feet... * Flood stage is 14.0 feet... * Forecast to continue to slowly rise over the next few weeks. * At 14.0 feet...Significant amounts of agricultural lands begin flooding. && LAT...LON 4552 9830 4515 9845 4515 9835 4552 9818 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this river flood warning went out at May 19, 12:25 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 19, 12:25 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1225 PM CDT TUE MAY 19 2015 .UPDATE... ISSUED AT 1156 AM CDT TUE MAY 19 2015 NO CHANGES NEEDED IN THE TODAY PERIOD FORECAST. LIGHT RAIN MAY BE ABLE TO MAKE IT UP INTO JONES AND LYMAN COUNTY BY 5 PM CDT TODAY. && .SHORT TERM...(TODAY THROUGH THURSDAY AFTERNOON) ISSUED AT 404 AM CDT TUE MAY 19 2015 TEMPERATURES ARE NOT DROPPING AS QUICKLY AS ORIGINALLY ANTICIPATED THIS MORNING. A LAYER OF STRATUS HAS BEEN PERSISTENT ACROSS THE EASTERN CWA...WHILE HIGH CLOUDS ARE MOVING INTO THE WEST. TEMPERATURES WILL STILL LIKELY DROP INTO THE LOW 30S IN SOME AREAS...BUT UNSURE IF THEY WILL REACH FREEZE WARNING CRITERIA. FOR NOW LEFT THE HEADLINE IN PLACE...BUT WILL MONITOR OVER THE NEXT FEW HOURS TO SEE IF IT CAN BE CANCELLED EARLY. TODAY...ENERGY FROM AN UPPER LEVEL TROUGH OVER THE SOUTHWEST CONUS WILL PUSH NORTH INTO THE NORTHERN PLAINS...COLLIDING WITH ANOTHER AIRMASS SLIDING OUT OF CANADA. A DECENT FRONTOGENETIC BAND SETS UP BETWEEN THE TWO...AND THE ASSOCIATED FORCING WILL RESULT IN RAIN SHOWERS. THE BEST CHANCES APPEAR TO BE SOUTH OF US HWY 14 LATER TODAY THROUGH EARLY WEDNESDAY MORNING. DRY CONDITIONS ARE THEN EXPECTED WEDNESDAY AND THURSDAY AS HIGH PRESSURE LINGERS OVER THE REGION. TEMPERATURES DO DISPLAY A WARMING TREND HOWEVER. HIGH TEMPERATURES BY WEDNESDAY AND THURSDAY SHOULD BE BACK INTO THE 60S AND 70S. .LONG TERM...(THURSDAY EVENING THROUGH MONDAY) ISSUED AT 404 AM CDT TUE MAY 19 2015 HIGH PRESSURE WILL BE OVER THE REGION WHEN THE PERIOD STARTS. THE HIGH GETS PUSHED EASTWARD ON FRIDAY AHEAD OF A STRENGTHENING LOW PRESSURE SYSTEM OVER THE WESTERN HIGH PLAINS. THERE IS AGREEMENT IN THE MODELS WITH PRECIPITATION SPREADING NORTHWARD TO SOUTH DAKOTA FRIDAY NIGHT AND SATURDAY. DIFFERENCES THEN BEGIN TO SHOW UP WITH THE GFS PUSHING A WEAKER LOW STRAIGHT NORTHWARD OVER THE WESTERN DAKOTAS...WHILE THE ECMWF WRAPS UP A TIGHT LOW AND TRACKS IT NORTHEAST OVER KANSAS AND NEBRASKA TO NORTHERN IOWA AND MINNESOTA. THE GFS IS CURRENTLY INDICATING A SIGNIFICANT PERIOD OF PRECIPITATION OVER THE WEEKEND...WHILE THE ECMWF SHOWS LESSER AMOUNTS. SOME INSTABILITY ALSO LOOKS TO AFFECT THE AREA...ESPECIALLY SUNDAY AND MONDAY. THEREFORE...FROM FRIDAY NIGHT ON...WILL KEEP SCHC/CHC POPS GOING FOR SHOWER AND THUNDERSTORM POTENTIAL. TEMPERATURES WILL GENERALLY BE RIGHT AROUND NORMAL THROUGH THE PERIOD...WITH HIGHS IN THE 60S TO LOWER 70S. OVERNIGHT LOWS IN THE 40S TO LOWER 50S WILL BE COMMON. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1201 PM CDT TUE MAY 19 2015 VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES. RAIN MAY MAKE IT INTO KPIR TONIGHT BUT WITH LITTLE IMPACT. WINDS WILL GRADUALLY SHIFT AROUND TO MORE EASTERLY. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...DORN SHORT TERM...SERR LONG TERM...PARKIN AVIATION...CONNELLY
Hazardous weather outlook, May 19, 5:04 AM CDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 504 AM CDT TUE MAY 19 2015 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-201015- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 504 AM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SERR
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 2:04 PM CDT | River Flood Warning | ABR | Brown | 51 days |
Nearby
River Flood Warnings in South Dakota, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.